# SDR WX0A2020073173537

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 43,913 hours, 32,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (12WL) REQUIRES REPLACEMENT.  REPLACED EPSU BATTERY (12WL) IAW AMM 33-51-38 PG 401. OPS CHECK GOOD."
